# SDR 99ZZZX664

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7202B
- Make and model: Beech J35
- Aircraft serial: D5501
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: CFA299
- Condition: Glazed
- Location: Mlg
- Component: Goodyearaero
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING AN ABORTED TAKEOFF, BRAKES WERE REPORTED TO BE INEFFECTIVE.  INSPECTION REVEALED BRAKE PADS AND DISCS WERE WITHIN LIMITS.  HOWEVER, DISCS AND PADS WERE GLAZED.
